# SDR 95ZZZX1378

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9184T
- Make and model: Airtrc AT502
- Aircraft serial: 5020199
- System (JASC): 2150 · Cabin Cooling System
- Part: Stub Shaft
- Condition: Failed
- Location: Air Cond Drive
- Part time: 389 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT NOTED AIR CONDITIONER INOP.  REMOVED DRIVE BRACKET ASSY FROM ENGINE.  SPLINES WORN OFF OF SHAFT.  SPLINES IN ENGINE SHAFT NOT SERVICEABLE.  SUBMITTER SUGGESTED ALL SUCH COMPONENTS SHOULD BE REMOVED FROM SERVICE.  SECOND SUCH OCCURRENCE.  STC SA0144AT.
